# SDR TWAA9901201

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND ON RT WING 2 CRACKS ON RIB LOCATED ONE FT O/B OF NR 8 TRACK.  STOP DRILLED CRACKS AND INSTALLED DOUBLER PER SRM 57-01, FIG 3 SHEET 3.
